PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2014 | 2 | 1 |
Tytuł artykułu

On a problem of Bertram Yood

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In 1964, Bertram Yood posed the following problem: whether the intersection of all closed maximal regular left ideals of a topological ring coincides with the intersection of all closed maximal regular right ideals of this ring. It is proved that these two intersections coincide for advertive and simplicial topological rings and, using this result, it is shown that the topological left radical and the topological right radical for every advertive and simplicial topological algebra coincide.
Wydawca
Rocznik
Tom
2
Numer
1
Opis fizyczny
Daty
wydano
2014-01-01
online
2014-03-21
Twórcy
autor
  • Institute of Mathematics, University of Tartu, 2 J. Liivi Str., room 615, 50409 Tartu, Estonia, mart.abel@ut.ee
  • Institute of Mathematics and Natural Sciences, Tallinn Universuty, Narva mnt. 29, room A-416, 10120 Tallinn, Estonia
autor
  • Institute of Mathematics, University of Tartu, 2 J. Liivi Str., room 614, 50409 Tartu, Estonia, mati.abel@ut.ee
Bibliografia
  • [1] G. Aumann, Aufau von Mittelwerten mehrerer Argumente. II. (Analytische Mittelwerte), Math. Ann. 111:1 (1935), 713-730.
  • [2] G. Aumann, Über Räume mit Mittelbildungen, Math. Ann. 119 (1944), 210-215.
  • [3] G. Aumann, C. Carathéodory, Ein Satz über die konforme Abbildung mehrfach zusammenhängender ebener Gebiete, Math.Ann. 109 (1934), 756-763.
  • [4] T. Banakh, O. Gutik, M. Rajagopalan, On algebraic structures on scattered compacta, Topology Appl. 153:5-6 (2005), 710-723.
  • [5] R. Bonnet, W. Kubis, Semilattices, unpublished note.
  • [6] B. Eckmann, Räume mit Mittelbildung, Comm. Math. Helv. 28 (1954), 329-340.
  • [7] P. Hilton, A new look at means on topological spaces, Internat. J. Math. Math. Sci. 20:4 (1997), 617-620. [Crossref]
  • [8] K. Hofmann, M. Mislove, A. Stralka, The Pontryagin duality of compact O-dimensional semilattices and its applications, Lecture Notes in Math., Vol. 396. Springer-Verlag, Berlin-New York, 1974.
  • [9] I. Parovichenko, On a universal bicompactum of weight @, Dokl. Akad. Nauk SSSR, 150 (1963), 36-39.
  • [10] A. Teleiko, M. Zarichnyi, Categorical Topology of Compact Hausdor spaces, VNTL Publ., Lviv, 1999.
  • [11] F. Trigos-Arrieta, M. Turzanski, On Aumann’s theorem that the circle does not admit a mean, Acta Univ. Carolin. Math. Phys. 46:2 (2005), 77-82.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_taa-2014-0001
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.